MAUDE Adverse Event Report: LIMACORPORATE S.P.A REVISION FEMORAL STEM; REVISION NECK H. 90MM

LIMACORPORATE S.P.A REVISION FEMORAL STEM; REVISION NECK H. 90MM
Model Number 7515.15.040
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing records of all explanted components did not identify any pre-existing anomaly or non-conformity that could have caused reported issue, therefore a native product problem can be excluded.Complaint database review revealed no further cases reported for involved batches from the market.Explanted components have been discarded therefore cannot be returned to manufacturer for analysis.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Based on all gathered information, the manufacturer has no evidence to consider the event as product related, however precise root cause cannot be established.Taking into account the involved product family revision modular necks, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to dislocation of hip prosthesis.Previous surgery occurred on (b)(6) 2025 and traced in another complaint (reported as mfr.3008021110-2026-00049).Patient dislocated the hip prosthesis consisting of: revision modular neck h.90mm (part number 7515.15.040, lot 2124174, sterilization (b)(4), mobile liner øint 28 mm ø42 mm (part number 5566.50.420, lot 25at0x1, sterilization (b)(4), fem.Modular head - xl ø28mm (part number 5010.09.284, lot 2436599, sterilization (b)(4).The revision neck was replaced with another one and the liner was removed to implant a costrained liner from another manufacturer.Surgery was completed as intended.Patient is female, date of birth (b)(6) 1942.The event occurred in the united states.

Brand Name
REVISION FEMORAL STEM
Common Device Name
REVISION NECK H. 90MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24176873
Report Number3008021110-2026-00112
Device Sequence Number13266020
Product Code LPH
UDI-Device Identifier08033390017770
UDI-Public8033390017770
Combination Product (Y/N)N
PMA/510(K) Number
K151739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number7515.15.040
Device Lot Number2124174
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown